# SDR 97ZZZX2804

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4749L
- Make and model: Piper PA 28-180
- Aircraft serial: 284077
- Engine: Lyc O360A4A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Condition: Cracked
- Location: Bowl
- Component: Precision
- Stage of operation: IN
- Nature of condition: W, K
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FUEL FOUND SEEPING FROM LOWER AREA OF CARBURETOR.  FURTHER INVESTIGATION FOUND A BOLT USED TO MOUNT THE AIRBOX TO THE CARBURETOR WAS TOO LONG AND HAD BROKEN THE CARBURETOR BOWL.  SUBMITTER STATED MAINTENANCE PERSONNEL SHOULD BE REMINDED TO CHECK, IN THIS CASE, BOLTS TO ASSURE THEY ARE THE CORRECT LENGTH/PART NUMBER.
